# SDR IPXA2017091821834

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 54,795 hours, 17,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT FLIGHT DECK EMERGENCY EXIT LIGHT INOP. RELAMPED IN REFERENCE TO AMM 33-51-11, OPS NORMAL.
